RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 255, Number 6, Pages 1310–1312 (Mi dan44119)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On a necessary condition for uniform stabilization of the solution of the Cauchy problem for the heat equation

V. N. Denisov


Full text: PDF file (426 kB)

Bibliographic databases:
UDC: 517.947.43
Presented: А. Н. Тихонов
Received: 21.10.1980

Citation: V. N. Denisov, “On a necessary condition for uniform stabilization of the solution of the Cauchy problem for the heat equation”, Dokl. Akad. Nauk SSSR, 255:6 (1980), 1310–1312

Citation in format AMSBIB
\Bibitem{Den80}
\by V.~N.~Denisov
\paper On a necessary condition for uniform stabilization of the solution of the Cauchy problem for the heat equation
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 255
\issue 6
\pages 1310--1312
\mathnet{http://mi.mathnet.ru/dan44119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0597953}
\zmath{https://zbmath.org/?q=an:0465.35040}


Linking options:
  • http://mi.mathnet.ru/eng/dan44119
  • http://mi.mathnet.ru/eng/dan/v255/i6/p1310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
    2. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:13
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019